# SDR AALA20061131

- Difficulty date: November 30, 2006
- Submitted: December 8, 2006
- Operation: Air carrier
- Aircraft: N172AJ
- Make and model: Boeing 757223
- Aircraft serial: 32400
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Odor
- Location: Left
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

MIA - DURING DESCENT BELOW 8000 FEET, LEFT PACK CREATED OIL SMELLING FUMES VISIBLE IN COCKPIT.  TURNING OVER PACK CLEARED AIR AND ODOR.  NO ENGINE INDICATING OR CREW ALERTING SYSTEM OR OTHER INDICATIONS.  LANDED MIA WITHOUT INCIDENT.  AIRCRAFT OUT OF SERVICE FOR EVALUATION.  ACCOMPLISHED INSPECTION OF LEFT PACK.  NO FAULTS FOUND.  SYSTEM GROUND CHECKED NORMAL OPERATION.
